Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HEP C
Nov 12, 2005

My husband has HEP C, geno type 1a. does one usually have severe stomache pain with this disease? It is so severe, when he has a BM, it simply takes his breath away, is there any other medical problem you would suggest we test for as well?? His labs have dropped as well, RBC is at 4.02..normal is 4.10-5.70 Hemo low as well, 12.8 normal is 13.0 -17.0. Would you reccomend starting procrit at this point, he is only into his 6th injection of Pegintron and Riba treatment and dropped already. any help would be appreciated, thank you Patty & Dennis

Response from Dr. Pierone

Severe abdominal pain is not a usual problem with HCV infection and should be discussed with your husband's doctor. The list of potential causes of abdominal pain is extensive, but the cause can usually be uncovered.

With regard to treatment of anemia with Procrit it depends on symptoms, but typically Procrit is considered when if the hemoglobin drops under 11grams. Best of luck to you and your husband!



Previous
The finish of CCR5 WAY?
Next
Extended Holiday Surprises

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement